Alert archive / Florida / Small Craft Advisories in 2011
Small Craft Advisory 23, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Oct 28, 2011, 2:58 PM EDT. It took effect at Oct 29, 2011, 12:00 PM EDT. It was in force for 4 days.
The area
The counties it named.
The facts
- Issued
- Oct 28, 2011, 2:58 PM EDT (18:58 UTC)
- In effect from
- Oct 29, 2011, 12:00 PM EDT
- Expired
- Nov 2, 2011, 10:34 PM EDT
- In force
- 4 days
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
043 WHUS72 KMLB 281858 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 258 PM EDT FRI OCT 28 2011 AMZ550-552-570-572-292000- /O.NEW.KMLB.SC.Y.0023.111029T1600Z-111031T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 258 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON SATURDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM NOON SATURDAY TO 4 AM EDT MONDAY. * WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE WATERS BEHIND A COLD FRONT LATE SATURDAY MORNING. SEAS WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE GULF STREAM BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ555-575-292000- /O.NEW.KMLB.SC.Y.0023.111029T2200Z-111031T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 258 PM EDT FRI OCT 28 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM SATURDAY TO 4 AM EDT MONDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 PM SATURDAY TO 4 AM EDT MONDAY. * WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE WATERS BEHIND A COLD FRONT SATURDAY AFTERNOON. SEAS WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE GULF STREAM BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
11 follow-up statements
341 WHUS72 KMLB 291846 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 246 PM EDT SAT OCT 29 2011 AMZ555-575-302000- /O.EXT.KMLB.SC.Y.0023.111029T1846Z-111031T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 246 PM EDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT MONDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE WATERS. SEAS WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE GULF STREAM BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-570-572-302000- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- 246 PM EDT SAT OCT 29 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT MONDAY. * WINDS AND SEAS: NORTHERLY WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE WATERS BEHIND A COLD FRONT. SEAS WILL BUILD TO 6 TO 7 FEET NEARSHORE AND UP TO 10 FEET IN THE GULF STREAM BY SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
651 WHUS72 KMLB 300826 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 426 AM EDT SUN OCT 30 2011 AMZ550-552-555-570-572-575-310830- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 426 AM EDT SUN OCT 30 2011 THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 AM EDT MONDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 6 TO 7 FEET NEAR THE COAST AND AROUND 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO 25 KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
146 WHUS72 KMLB 301905 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 305 PM EDT SUN OCT 30 2011 AMZ555-570-572-575-311400- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/ /O.NEW.KMLB.SW.Y.0008.111031T1400Z-111101T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 305 PM EDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 10 AM MONDAY TO 4 AM EDT TUESDAY... * WINDS AND SEAS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 6 TO 7 FEET NEAR THE COAST AND AROUND 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO 25 KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-311400- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111031T1400Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 305 PM EDT SUN OCT 30 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EDT MONDAY... * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO 20 KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
001 WHUS72 KMLB 310822 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 422 AM EDT MON OCT 31 2011 AMZ555-570-572-575-311630- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/ /O.CAN.KMLB.SW.Y.0008.111031T1400Z-111101T0800Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 422 AM EDT MON OCT 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS AND SEAS: NORTHEAST TO EAST WINDS 20 TO 25 KNOTS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 6 TO 7 FEET NEAR THE COAST AND AROUND 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS 20 TO 25 KNOTS AND SEAS 6 TO 7 FEET AND UP TO 10 FEET IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-311630- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 422 AM EDT MON OCT 31 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS AND SEAS: NORTHEAST WINDS 20 TO 25 KNOTS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO 20 KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
499 WHUS72 KMLB 311601 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1201 PM EDT MON OCT 31 2011 AMZ550-552-555-570-572-575-010800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111102T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1201 PM EDT MON OCT 31 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT WEDNESDAY. * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TUESDAY WITH WAVE HEIGHTS 7 FEET AND GREATER. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTHEAST TO EAST WINDS TO 20 KNOTS AND SEAS 5 TO 7 FEET. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS72 KMLB 010758 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 358 AM EDT TUE NOV 1 2011 AMZ550-552-555-570-572-575-020800- /O.EXT.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 358 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EDT THURSDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TUESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS...ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
617 WHUS72 KMLB 010817 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 417 AM EDT TUE NOV 1 2011 AMZ550-552-555-570-572-575-011630- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 417 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TUESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
169 WHUS72 KMLB 011334 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 934 AM EDT TUE NOV 1 2011 AMZ550-552-555-570-572-575-030800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 934 AM EDT TUE NOV 1 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
007 WHUS72 KMLB 020837 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 437 AM EDT WED NOV 2 2011 AMZ555-570-572-575-021645- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ /O.NEW.KMLB.SW.Y.0009.111103T0800Z-111104T1400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 437 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT FROM 4 AM THURSDAY TO 10 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT FROM 4 AM THURSDAY TO 10 AM EDT FRIDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. * SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER THE OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-021645- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 437 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY. * WINDS AND SEAS: BRISK NORTH TO NORTHEAST WINDS WILL CONTINUE INTO WEDNESDAY NIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH WEDNESDAY WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS AND UP TO 10 FEET IN THE GULF STREAM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
422 WHUS72 KMLB 021346 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 946 AM EDT WED NOV 2 2011 AMZ555-570-572-575-030815- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ /O.CON.KMLB.SW.Y.0009.111103T0800Z-111104T1400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 946 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT FROM 4 AM THURSDAY TO 10 AM EDT FRIDAY... * WINDS AND SEAS: BRISK NORTHEAST WINDS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TONIGHT WITH WAVE HEIGHTS 5 TO 7 FEET OVER THE CONTINENTAL SHELF WATERS AND 6 TO 9 FEET OFF SHORE AND IN THE GULF STREAM. * SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER THE OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS TO AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-030800- /O.CON.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 946 AM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EDT THURSDAY... * WINDS AND SEAS: BRISK NORTHEAST WINDS WILL CONTINUE INTO TONIGHT. HAZARDOUS SEAS WILL OCCUR THROUGH TONIGHT WITH WAVE HEIGHTS 5 TO 8 FEET OVER THE CONTINENTAL SHELF WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SMALL CRAFT ADVISORY IS FOR NORTH TO NORTHEAST WINDS AROUND 20 KNOTS WITH HIGHER GUSTS...WHICH WILL PRODUCE HAZARDOUS SEAS... ESPECIALLY IN THE GULF STREAM. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
003 WHUS72 KMLB 030234 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1034 PM EDT WED NOV 2 2011 AMZ555-570-572-575-030830- /O.CAN.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ /O.EXT.KMLB.SW.Y.0009.111103T0234Z-111104T1400Z/ COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1034 PM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM EDT FRIDAY... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 10 AM EDT FRIDAY. * WINDS AND SEAS: NORTHEAST TO EAST WINDS AROUND 15 KNOTS WILL CONTINUE OVERNIGHT. HAZARDOUS SEAS WILL OCCUR WITH WAVE HEIGHTS 5 TO 6 FEET OVER THE CONTINENTAL SHELF WATERS AND 6 TO 8 FEET OFFSHORE AND IN THE GULF STREAM. * SEAS: A 5 TO 6 FOOT NORTHEAST SWELL WILL IMPACT THE LOCAL ATLANTIC WATERS ON THURSDAY...KEEPING SEAS ABOVE 7 FEET OVER THE OFFSHORE WATERS AS WELL AS THE NEARSHORE WATERS SOUTH OF SEBASTIAN INLET DESPITE A DIMINISHING WIND FIELD. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-030345- /O.CAN.KMLB.SC.Y.0023.000000T0000Z-111103T0800Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- 1034 PM EDT WED NOV 2 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS CANCELLED THE SMALL CRAFT ADVISORY FOR THE NEARSHORE ATLANTIC WATERS OF VOLUSIA AND BREVARD COUNTY. HOWEVER...SMALL CRAFT SHOULD EXERCISE CAUTION FOR EAST TO NORTHEAST WINDS AROUND 15 KNOTS AND SEAS 5 TO 6 FEET. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 28, 9:40 AM EDT, 5 hours 18 minutes earlier.
Area forecast discussion, Oct 28, 9:40 AM EDT, 5 hours 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MELBOURNE FL 940 AM EDT FRI OCT 28 2011 .DISCUSSION... THE AREA OF LIGHT-MODERATE SHOWERS THAT MOVED ACROSS THE I-4 CORRIDOR THIS MORNING AHEAD OF WEAK UPPER LEVEL DISTURBANCE IS MOVING OFF TO THE NORTHEAST TOWARDS THE COAST THIS MORNING AS THE UPPER LEVEL DISTURBANCE MOVES OUT INTO THE ATLANTIC. SATELLITE AND RADAR IMAGERY SUGGESTS THAT ONCE THE CURRENT AREA OF RAIN MOVING ACROSS THE ORLANDO METRO INTO VOLUSIA COUNTY MOVES OFFSHORE LATER THIS MORNING...THE FOCUS OF SHOWERS AND STORMS WILL SHIFT ACROSS THE SOUTH INTO SOUTHERN BREVARD/OSCEOLA AND THE TREASURE COAST. SINCE A VERY MOIST AIRMASS IS IN PLACE THIS MORNING AND WE REMAIN AHEAD OF THE APPROACHING COLD FRONT IN SOUTH GEORGIA WILL NOT REMOVE RAIN CHANCES ACROSS THE NORTH AS OCCASIONAL LIGHT-MODERATE RAIN WILL BE POSSIBLE THROUGH THE AFTERNOON. HOWEVER WILL REMOVE THE MENTION OF THUNDER FROM THE NORTH...AND INSTEAD FOCUS ACROSS THE SOUTH WHERE THINNER CLOUD COVER AND HIGHER DEWPOINTS WILL ALLOW FOR BETTER INSTABILITY. SKIES WILL REMAIN CLOUDY TODAY WHICH WILL NOT ALLOW FOR MUCH DAYTIME HEATING...KEEPING HIGHS IN THE UPPER 70S/AROUND 80 ACROSS THE NORTH AND LOWER 80S IN THE SOUTH. && .AVIATION... CONTINUING LIGHT-MODERATE RAIN NORTH OF A KTIX-KISM LINE THROUGH 16Z WITH OCCASIONAL MVFR VSBYS THOUGH CIGS WILL GENERALLY REMAIN VFR. INTERMITTENT LIGHT RAIN CONTINUING THROUGH THE REMAINDER OF THE DAY. COVERAGE INCREASING FURTHER SOUTH IN THE AFTERNOON WITH A FEW THUNDERSTORMS MAY ALSO BE POSSIBLE ACROSS THE AREA. TEMPO MVFR CIGS/VSBYS POSSIBLE IN ANY SHOWERS/STORMS. && .MARINE... WINDS WILL REMAIN LIGHT AND VARIABLE THROUGH THE EARLY AFTERNOON...BECOMING E-SE AROUND 10KTS INTO THE AFTERNOON. WINDS WILL INCREASE AHEAD OF THE APPROACHING COLD FRONT LATER TONIGHT TO 10-15 KTS...AND MAY SEE A BRIEF SURGE OF 15-20 KTS IN A MORE SOUTHERLY FLOW LATE TONIGHT OVER THE OFFSHORE WATERS. A SLIGHT CHANCE FOR OFFSHORE MOVING STORMS WILL EXIST FROM THIS AFTERNOON SOUTH OF SEBASTIAN INLET INTO TONIGHT. SEAS 2-3FT WITH DOMINANT PERIODS OF 8-10S. WEEKEND...SMALL CRAFT WILL NEED TO BE VIGILANT SAT AS NORTH WIND SURGE BEHIND FRONT COULD BE RATHER STOUT WITH WINDS 20-25 KNOTS. ADVISORY CONDITIONS ARE EXPECTED SAT AND AGAIN SUN WHEN THE WINDS VEER TO THE NORTHEAST. && .MLB WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. && MOSES/PENDERGRAST
Hazardous weather outlook, Oct 28, 4:30 AM EDT, 10 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 430 AM EDT FRI OCT 28 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-282200- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 430 AM EDT FRI OCT 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .THUNDERSTORM IMPACT... MOISTURE WILL INCREASE OVER THE AREA TODAY INTO TONIGHT AHEAD OF AN APPROACHING COLD FRONT. SHOWER ACTIVITY WILL INCREASE INTO THIS AFTERNOON WITH GREATEST COVERAGE EXPECTED SOUTH OF THE ORLANDO METRO AREA TOWARD OKEECHOBEE COUNTY AND THE TREASURE COAST. WHILE CLOUD COVER WILL KEEP INSTABILITY LIMITED...A FEW THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA FROM THIS AFTERNOON INTO TONIGHT AS THE COLD FRONT NEARS THE REGION. IF ANY STORMS SHOULD DEVELOP THEY WILL MOVE TOWARD THE EAST TO NORTHEAST AROUND 10 TO 15 MPH WITH THE MAIN IMPACTS BEING DANGEROUS CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS. .RIP CURRENT IMPACT... OCEAN CONDITIONS WILL LEAD TO AN ELEVATED THREAT FOR RIP CURRENTS IN THE SURF ZONE TODAY. CHECK WITH YOUR LOCAL BEACH PATROL FOR ADDITIONAL INFORMATION AND ALWAYS SWIM WITHIN SIGHT OF A LIFEGUARD. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A COLD FRONT WILL PUSH SOUTHWARD OVER THE AREA SATURDAY WITH INCREASING NORTH TO NORTHEAST WINDS BEHIND THE BOUNDARY. THESE WINDS WILL LEAD TO HAZARDOUS BOATING CONDITIONS OVER THE COASTAL WATERS DURING THE WEEKEND THAT WILL LIKELY CONTINUE INTO EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. WEITLICH
Nearby
Small Craft Advisories in Florida, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.